Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How can i get rid of habit of having parvos-spas ?

sir, my husband is habitual of having parvon-spas how I get him rid of it?
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi.Roopali thanks for query.The drug that he is taking has got addiction potential if taken for longer period.This is the case with him.Talk to him and take help from your doctor also.Make sure the stops taking it.You can try emotional pressure as well as fera from the doctor also about possible side effects.
wishing you good health.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Psychiatrist Dr. Mahesh Kumar Suthar's  Response
Hi, Roopali,
welcome to healthcare .
Your husband is dependence on provxyvon.
consult a psychiatrist for detoxification and further tt.

method of treatment :
1. Detoxification so that he can quit comfortablely.
2. plan for antidote to prevent relapse
3. your supervision and follow up.


Answered: Thu, 4 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor